# SDR AALA202501044927

- Difficulty date: January 2, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 2 UPPER FWD ON LH WING (L:0.2085 INCH, W:0.0215 INCH, D:0.001 INCH. MAINTENANCE REPLACED SLAT TRACK 2 IAW JOB CARD 26C51057005.
